# SDR FDEA201012274755

- Difficulty date: December 27, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 69,383 hours, 31,136 cycles
- Engine: Ge CF66D
- System (JASC): 2432 · Battery/Charger System
- Part: Switch
- Condition: No Test
- Location: Master Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAIL DURING PRE-FLIGHT.  RE-SELECTED BATTERY SWITCH AND FUEL SHUTOFF LEVERS  EPT PASSED IAW-FIM-24-24.  ACFT OK FOR SERVICE.  RE-SELECTED BATTERY SWITCH AND FUEL SHUTOFF LEVERS EPT PASSED IAW FIM-24-24.  ACFT OK FOR SERVICE. (CLOSED)
